Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 2, Pages 299–306 (Mi mz8306)  

Hamiltonian isomorphism of graphs

M. A. Zaitsev

Institute of Control Sciences

Full text: PDF file (643 kB)

English version:
Mathematical Notes, 1979, 25:2, 154–157

Bibliographic databases:

UDC: 519.1
Received: 13.12.1976

Citation: M. A. Zaitsev, “Hamiltonian isomorphism of graphs”, Mat. Zametki, 25:2 (1979), 299–306; Math. Notes, 25:2 (1979), 154–157

Citation in format AMSBIB
\Bibitem{Zai79}
\by M.~A.~Zaitsev
\paper Hamiltonian isomorphism of graphs
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 2
\pages 299--306
\mathnet{http://mi.mathnet.ru/mz8306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526839}
\zmath{https://zbmath.org/?q=an:0436.05026|0418.05030}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 2
\pages 154--157
\crossref{https://doi.org/10.1007/BF01142728}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JF82000026}


Linking options:
  • http://mi.mathnet.ru/eng/mz8306
  • http://mi.mathnet.ru/eng/mz/v25/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021